| Model Number |
15 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified reported issue.The therapy connector was replaced to resolve the reported issue.It was also recommended that the customer replace the therapy cable.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The cause of the reported issue could not be conclusively determined.The device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation it was found that their defibrillation connection had debris build up that was causing a connection problem with the therapy cable.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.